MathSciNet Relay Station
MathSciNet bibliographic data
MR1838131 (2002c:60098) 60H10 (60F10)
Herrmann, Samuel Phénomène de Peano et grandes déviations. (French) [Large deviations for the Peano phenomenon] C. R. Acad. Sci. Paris Sér. I Math. 332 (2001), no. 11, 1019–1024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement